# SDR FDEA201707141941

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 59,690 hours, 21,594 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: A53274005SFS
- Condition: Gouged
- Location: Frames 57-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK -Y1959 GOUGED AT TWO LOCATIONS BETWEEN FRAMES 57.1 AND 58.   BLENDED AREA FOUND TO BE OUT OF LIMITS, CUT OUT DAMAGE AREA OF THE SEAT TRACK. FABRIACTED A NEW SECTION OF SEAT TRACK AND TWO SPLICES. INSTALLED THE SEAT TRACK AND SPLICES IAW SRM 53-10-16.  MAJOR REPAIR.
